# SDR DALA2017021601283

- Difficulty date: February 15, 2017
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N940DL
- Make and model: Doug MD-88
- Aircraft serial: 49813
- Aircraft time: 73,029 hours, 54,267 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN TAIL AREA LT SIDE FWD OF TAILCONE RELEASE.  INSTALLED REPAIR PER SRM 53-01 PG 12 FIG 2 SHT 3.
